Please Help - Rash That Wont Go Awaysteroid
Posted 30 October 2012 - 12:02 PM
**good you are seeing a different doctor. Lol sorry my iPhone keeps actin up. I went thru about 4 before I found one who knew what they where doing! I keep telling myself 2 months from now I won't even remember I ever had this! And I also noticed when I don't stress 24 7 about this (which is soo hard cuz t has like ruined my life lol) my face doesn't get new spots. Ugh! This sucks lol
Oh, and did your doctor do a skin sample? My mom keeps wondering why. No doctors do it to determine what it REALLY is.
Posted 30 October 2012 - 12:31 PM
Posted 30 October 2012 - 12:44 PM
Miss my face looking normal!!!
Posted 30 October 2012 - 01:10 PM
Yeah no kidding! It's soo frustrating.. I had 3 doctors all try n give me steroid cream. Which is what I got this from in the first place. And yeah my original doctor told me it was contact Dematitis but I had done my research already lol but yeah i can't wait for this to be over
Miss my face looking normal!!!
heck yeah it is frustrating for sure! the only reason i decided to give the steroid cream a shot is because the areas are so red but obviously its not working so i am done with that but yeah this is all so awful. i miss my normal looking face too. its amazing how much you take for granted. i never thought anything could be worse than acne. i told my hubby last night at least with acne i can put some bp on it and it will go down in a few days or if its a cyst i can get it injected but for this crap its like you cant do anything to make it go away which makes it all the more frustrating!
Edited by tracy521, 30 October 2012 - 01:11 PM.
Posted 30 October 2012 - 01:44 PM
And yes I agree with you.. Atlesst with acne you don't think it's gonna spread overnight! And
There is stuff like accutane worst case. n when you see a pimple you know what it is and how to treat it. The worst feeling I had was when the doctors kept giving me the wrong stuff and I knew it! Ugh lol
Posted 30 October 2012 - 02:03 PM
Edited by tracy521, 30 October 2012 - 02:07 PM.
Posted 30 October 2012 - 02:23 PM
Posted 30 October 2012 - 02:50 PM
It's not by any chance called noritate cream is it? That's the stuff I have lol. And your face looks exactly like mine did when I first got it! The cream deffinetely helps with the redness! Do you have lil bumps all over?
the stuff is actually called KETOCONAZOLE 2% wash but the generic name i think is nizoral. did the stuff work for you? its odd the right side of my face is worse than my left. i have a ton around my nose and a decent amount on my forehead though.
Posted 30 October 2012 - 04:28 PM
Posted 01 November 2012 - 08:13 AM
Yeah my left side has always been worse! And I started with a lot on my lower half of my face. It's just weird that we have them on our forehead and cheeks? Cuz perioral is supposed to be around the mouth and rarely around the forehead and cheeks etc.
wow that is strange huh? the only thing i can think of is that we used more of the irritating product on one area than the other? i dont know unless one side of our face is more sensitive than the other. hmmm. i am calling my derm now to make an appointment for patch testing. i am not looking forward to it but i want to make sure i know exactly what i am allergic to. i am thinking its probably a few different things.
Posted 10 November 2012 - 01:16 PM
Posted 10 November 2012 - 10:26 PM
Couple here an there until the meds are fully kicked in! It happened to me.. Or if I ate spicy food like wings, or the first time I tried a cetaphil wash after I got a couple, so maybe it's something new you tried?? Perioral dermatitis is a bitch, but. Don't have perioral dermatitis left now. But I am also scared That once I stop my meds it might come back if I use the wrong thing! Just make sure you use your cream and antibiotics for a while after its gone! I think I had traces of this for all together.. A month and a half. So deffinetely don't get discouraged! Keep me updated!
Posted 12 November 2012 - 09:25 AM
thank you so much for your kind words and for helping me through this. things are definitley 80% better since the pic I posted but now with time of the month coming up i am getting some acne from that. ugh its always something!
Posted 12 November 2012 - 11:34 AM
Posted 12 November 2012 - 08:00 PM
Posted 13 November 2012 - 10:27 AM
i cant remember if i ever asked you but did you ever do patch testing? i think i need to do that to make sure i am not using anything that could be making this stick around longer.
Edited by tracy521, 13 November 2012 - 10:32 AM.
Posted 13 November 2012 - 04:58 PM
Ps. Is the dermatitus around your mouth or on your cheeks?
Posted 14 November 2012 - 07:52 AM
the dermatits is mostly gone but but i got about 5 spots on the outer parts of my face and some around my upper lip so its a lot better i just want it to be gone -ha!! thanks for all the info.
Posted 14 November 2012 - 01:20 PM
And once you upset you skin, it takes months to settle if you keep throwing stuff on your skin.
What I did and I'm not saying it will work for you but what I did was washed my effected areas once a day with head and shoulder shampoo for a liitle over and month. I also use small amount of prescription hydrocortisone on really itchy areas, once it calmed down I started washing with just water. But of course for me I have acne and even after taking Acutane I needed something keep the oil down so I went back on regular Proactiv once a day at night.
And now I test products for days on the inside of my arm before I use them on my face. It took me weeks to find a make up that worked for me. And I had to change tooth pastes and can't use mouth wash at all now or I get bumps around my lips.
I don't know if my story really helps you but since your problem sounded so similar I thought I would share.
Posted 14 November 2012 - 02:57 PM
You know what I did once my dermattis was gone Tracy? I went to the body shop and bought the tea tree collection. I didn't want to use any harsh chemicals anymore but I found this collection really cleaned my skin! So I deffinetely recommend going there and picking some out, instead of trying all the acne fighting ones. I can't wait to be off the antibiotics! Hopefully we will never experience this again lol
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users